J. Arquilla and H. Fredricksen, Graphing an Optimal Grand Strategy, Military Operations Research, vol.1, issue.3, pp.3-17, 1995.
DOI : 10.5711/morj.1.3.3

URL : https://calhoun.nps.edu/bitstream/10945/38438/1/inc_arquilla_MORS_1995_v1n3_F_ADA321337.pdf

I. Beaton, S. Finbow, and J. A. Macdonald, Eternal domination numbers of 4 × n grid graphs, J. Comb. Math. Comb. Comput, vol.85, pp.33-48, 2013.

A. Braga, C. Souza, and O. Lee, The Eternal Dominating Set problem for proper interval graphs, Information Processing Letters, vol.115, issue.6-8, 2015.
DOI : 10.1016/j.ipl.2015.02.004

A. Burger, E. J. Cockayne, W. R. Gründlingh, C. M. Mynhardt, J. H. Van-vuuren et al., Infinite order domination in graphs, J. Comb. Math. Comb. Comput, vol.50, pp.179-194, 2004.

N. Cohen, M. Hilaire, N. A. Martins, N. Nisse, and S. Pérennes, Spy-game on graphs, 8th International Conference on Fun with Algorithms, pp.1-1016, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01279339

N. Cohen, F. Mc-inerney, N. Nisse, and S. Pérennes, Study of a combinatorial game in graphs through linear programming, 28th International Symposium on Algorithms and Computation 2017. RR, 2017.
URL : https://hal.archives-ouvertes.fr/hal-01462890

N. Cohen, F. Mc-inerney, N. Nisse, and S. Pérennes, Study of a combinatorial game in graphs through linear programming
URL : https://hal.archives-ouvertes.fr/hal-01462890

N. Cohen, N. A. Martins, F. Mc-inerney, N. Nisse, S. Pérennes et al., Spy-game on graphs: Complexity and simple topologies, Theoretical Computer Science, vol.725, 2017.
DOI : 10.1016/j.tcs.2017.11.015

URL : https://hal.archives-ouvertes.fr/hal-01463297

A. Z. Delaney and M. E. Messinger, Closing the gap: Eternal domination on 3 × n grids, 2015.

S. Finbow, M. E. Messinger, and M. F. Van-bommel, Eternal domination in 3 × n grids, Australas. J. Combin, vol.61, pp.156-174, 2015.

W. Goddard, S. M. Hedetniemi, and S. T. Hedetniemi, Eternal security in graphs, J. Comb. Math. Comb. Comput, vol.52, pp.160-180, 2005.

J. L. Goldwasser, W. F. Klostermeyer, and C. M. Mynhardt, Eternal protection in grid graphs, Util. Math, vol.91, pp.47-64, 2013.

D. Gonçalves, A. Pinlou, M. Rao, and S. Thomassé, The Domination Number of Grids, SIAM Journal on Discrete Mathematics, vol.25, issue.3, pp.1443-1453, 2011.
DOI : 10.1137/11082574

W. F. Klostermeyer, M. Lawrence, and G. Macgillivray, Dynamic dominating sets: the eviction model for eternal domination, 2014.

W. F. Klostermeyer and G. Macgillivray, Eternal dominating sets in graphs, J. Comb. Math. Comb. Comput, vol.68, 2009.

W. F. Klostermeyer and C. M. Mynhardt, Eternal total domination in graphs, Ars Combin, vol.68, pp.473-492, 2012.

W. F. Klostermeyer and C. M. Mynhardt, Protecting a graph with mobile guards, Applicable Analysis and Discrete Mathematics, vol.10, issue.1, 2014.
DOI : 10.2298/AADM151109021K

URL : http://arxiv.org/pdf/1407.5228

I. Lamprou, R. Martin, and S. Schewe, Perpetually Dominating Large Grids, 10th International Conference on Algorithms and Complexity, pp.393-404, 2017.
DOI : 10.2307/2589113

C. S. Revelle, Can you protect the roman empire?, Johns Hopkins Magazine, vol.50, issue.2, 1997.

C. S. Revelle and K. E. Rosing, Defendens Imperium Romanum: A Classical Problem in Military Strategy, The American Mathematical Monthly, vol.19, issue.7, pp.585-594, 2000.
DOI : 10.1287/opre.19.6.1363

I. Stewart, Defend the roman empire! Scientific American, pp.136-138, 1999.
DOI : 10.1038/scientificamerican1299-136

URL : http://doi.org/10.1038/scientificamerican1299-136

C. M. Van-bommel and M. F. Van-bommel, Eternal domination numbers of 5 × n grid graphs, J. Comb. Math. Comb. Comput, vol.97, pp.83-102, 2016.